# SDR AALA201804119016

- Difficulty date: April 7, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 50,742 hours, 22,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR ANGLE FOUND LOOSE. REPLACED L1 DOOR GIRT BAR LATCH FITTING AFT RETAINER SPRING IAW MM 52-11-31.
